# SDR WVER2018021800002

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 37,299 hours, 27,234 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 319
- Part time: 37,299 hours, 27,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319 BETWEEN STRINGERS 25L TO 26R CORRODED.
